Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What causes pain in lower abdomen with fluttering?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1982 Questions
HI, im a 49 year old male. i have been having pain on right side lower abdomin with some light fluttering. i have been back and forth to a doctor and one visit ER cause i keep thinking its appendix. they gave me the barium to drink and didnt see my appendix so they called it non specific. i have also had blood drawn and urine taking but nothing shows up. i have no fever either. what can be the cause can it be a form of IBS since nothing shows up thanks XXXXXXX
Posted Mon, 3 Feb 2014 in Digestion and Bowels
Answered by Dr. Klerida Shehu 1 hour later
Brief Answer: Causes to pain on right side lower abdomen. Detailed Answer: Hi XXXXXXX I have read your medical history carefully and understood your concerns. I am glad to know that the barium enema examination did resulted with no problem together with blood work and urine analysis. You are reporting to have pain on your right lower abdomen with fluttering and a past history of using suppositories to induce bowel movements after accident. If the constipation is still persisting, then, it is one of the causes to your problems. Avoiding constipation can also help you relieve such pain. So, I'd advise to: - drink more water - have more fiber rich foods - keep being physically active as much as you can Another cause could be related to genital problems; I'd suggest to get your prostate and other genital organs checked for further evaluation. An abdominal ultrasound is advised to evaluate the status of all the internal organs together with examination of stool for ova/parasites to exclude intestinal parasitic infections. If all the tests would result normal, then, the final diagnosis would be IBS. All the best! Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor